EIT EMERGING IMPLANT TECHNOLOGIES GMBH IMPLANT INSERTER; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Back to Search Results |
| Model Number |
LET30100 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Device report from synthes reports an event in germany as follows: it was reported that during a spinal procedure on (b)(6) 2022, the conduit llif implant holder could not be removed from implant.The procedure was delayed for an unknown amount of time in relation to this event.The implant and holder was removed.It is unknown if the procedure was completed successfully.No further information is available.This report involves one implant inserter.This is report 1 of 1 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(6).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: device returned.H4: updated manufacture date.H3, h4, h6: the product was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device.Visual analysis of the returned sample revealed that the implant inserter, p/n: let30100, and implant llif hi h 16mm 8deg 50/22, were returned in a disassembled condition.No damage or defects were observed on the surface of the outer implant inserter.It was discovered that the threaded end of the inner shaft was stripped.No other problems identified.A dimensional inspection was performed for the implant inserter, p/n: let30100 and met specifications.A functional test was performed.The tip of the inner shaft of the implant inserter was attached to the slot in the implant.After that the knob on the inserter was turned clockwise to secure the implant.Once the implant was securely attached to the inserter, the knob was turned anti-clockwise to loosen the implant.Then the implant was removed from the tip of the inserter.The complaint condition was not replicated.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed as the observed condition of the implant inserter, p/n: let30100 would contribute to the complained device issue.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Drawing/specifications reviewed? yes, reviewed.Dimensional inspection: conforming.Device history lot.Part # let30100.Lot # e20di0069.Supplier: eit.Batch1: lot qty of (b)(4) units were released on 04 aug 2020 with no discrepancies.No ncrs were generated during production.Device history review.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E4: initial reporter also sent report to fda: unknown.